# SDR C2XA97IA323

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Mech
- Part number: S2738196320000
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND ELEVATOR/PITCH UNCOUPLING MECHANISM TO HAVE PLAY AT SPECIAL BOLT NR 5, REFERENCE ATR 42 MM 27-31-42.  MAINTENANCE REAMED BOLT HOLE AND REPLACED SPECIAL BOLT IAW ATR 42 MM 27-31-42 AND EC2730-01019.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
